T Nation

Back Acne and Test Cyp


#1

Is back acne one of those unfortunate side effects of TRT. At 37 yrs old I thought I was well past my breaking out years. The problem is I get about 4 or five at a time on my back and they're the real deep ones that are painfull and hard to pop. Any suggestions or is this something you have to live with while on TRT.


#2

I hope you find out because it was happening to me. Hormonal imbalance. I got bACNE and I never had it in 46 years. I stopped the DHEA while taking prednisone and it went away. I started getting it again while having to take warfarin every time I took HCG. OTC Panoxyl helped a lot too but I still have it on the backside of my neck, right-side. Weird. Why only the right side ? I shampoo the hell out of my hair every single day and I already started the HCG so I am going to finish the bottle but it is weird.


#3

I think that TRT will return men to the level of acne they had in there 20's. But these severe problems are not something that I have any idea about. These problems are more often reported by body builders, power lifters etc that take high amounts of anabolic steroids. You might find some useful info on the steroid forum, even if its disappointing.

This will have specific information:
http://www.google.com/search?q=site:tnation.T-Nation.com+acne
www.google.com/search?q=site:tnation.T-Nation.com+acne

When starting TRT, some pores that were blocked will need to clear with eruptions. My acne cleared up after a while; which might be a normal course of events for most.


#4

DHEA supplements caused my chest to break out with acne just like you described. Stopped DHEA = no more chest acne.